Some Equivariant Bordism Theories Vanish.

Czes Kosniowski

Mathematische Annalen (1979)

  • Volume: 242, page 59-68
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kosniowski, Czes. "Some Equivariant Bordism Theories Vanish.." Mathematische Annalen 242 (1979): 59-68. <>.

author = {Kosniowski, Czes},
journal = {Mathematische Annalen},
keywords = {Equivariant Bordism; Actions of Finite Abelian Groups},
pages = {59-68},
title = {Some Equivariant Bordism Theories Vanish.},
url = {},
volume = {242},
year = {1979},

AU - Kosniowski, Czes
TI - Some Equivariant Bordism Theories Vanish.
JO - Mathematische Annalen
PY - 1979
VL - 242
SP - 59
EP - 68
KW - Equivariant Bordism; Actions of Finite Abelian Groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.